# SDR 9612769905

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN AN EXISTING FUSELAGE SKIN REPAIR AT FS 464 BETWEEN LONGERONS 22L TO 23L.  REPAIRED SKIN (P/N 5911410-63) PER EA 99-109147.
